It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


My doctor changed my pill to femedette, within a month I had blown up like a balloon and my skin went mad. After about a month and a half I went back to Yasmin, but my skin didn't settle down. I have been on yasmin for about a year now. I have been on antibiotics, I have tried proactiv (which worked b4 I went on femedette but now makes my skin worse) and I'm now on acnease but it isn't making any difference.

They aren't spots really, they are hundreds of tiny bumps underneath the skin on my forehead and cheeks, but there's little-to-no redness. ointment won't work because the spots never really come to the surface. Since they started after changing the pill I'm pretty sure they are resulting from a hormonal imbalance or something, but I'm not sure, and I have no idea where to go from here.

If anybody knows what i've got or what I can take to try and sort this out I'd be thoroughly appreciative, they are making me so unhappy!

Thanks
I had the same problem when I was on Yasmin plus horrible mood swings. once I went off the Yasmin the little bumps went away finally.





All times are GMT -7. The time now is 01:27 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!